Alert archive / Texas / Flash Flood Warnings in 2008
Flash Flood Warning 2, NWS San Angelo, TX
NWS San Angelo, TX issued this flash flood warning at Mar 17, 2008, 11:53 PM CDT for Runnels County, Taylor County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 17, 2008, 11:53 PM CDT (04:53 UTC)
- Expired
- Mar 18, 2008, 2:00 AM CDT
- In force
- 2 hr
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Runnels County, TX, Taylor County, TX
The radar
The San Angelo radar (KSJT), 88 km from the middle of the area, began a volume at 04:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 4.9 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3377 m above ground
- 0-6 km bulk shear
- 90 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KSJT 180456
FFWSJT
TXC399-441-180700-
/O.NEW.KSJT.FF.W.0002.080318T0453Z-080318T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1153 PM CDT MON MAR 17 2008
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
TAYLOR COUNTY IN WEST CENTRAL TEXAS...
RUNNELS COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 200 AM CDT
* AT 1150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NUMEROUS THUNDERSTORMS WITH VERY HEAVY RAIN ACROSS THE WESTERN
HALF OF RUNNELS COUNTY AND ACROSS TAYLOR COUNTY. THE STORMS WERE
MOVING NORTH AT 25 MPH...AND WERE REPEATEDLY TRACKING ACROSS THE
SAME AREA.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ABILENE...BALLINGER...BENOIT...BRADSHAW...BUFFALO GAP...CREWS...
DYESS AFB...HAPPY VALLEY...HATCHEL...LAWN...MAVERICK...MERKEL...
NORTON...POTOSI...ROWENA...TRENT...TUSCOLA...TYE...VIEW...WINGATE
AND WINTERS
RAINFALL AMOUNTS OF 1 TO 2 INCHES HAVE FALLEN ACROSS PARTS OF
RUNNELS AND TAYLOR COUNTIES EARLIER IN THE EVENING. AN ADDITIONAL
1 TO 2 INCHES OF RAIN IS LIKELY FROM THESE STORMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3207 10022 3206 10016 3210 10014 3230 10014
3250 10013 3251 9964 3210 9964 3209 9972
3182 9973 3159 9973 3160 10000 3160 10022
TIME...MOT...LOC 0453Z 205DEG 15KT 3234 9992
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 17, 6:50 PM CDT, 5 hours 3 minutes earlier.
Area forecast discussion, Mar 17, 6:50 PM CDT, 5 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 650 PM CDT MON MAR 17 2008 .UPDATE... ISSUED TORNADO WATCH 126. && .AVIATION... THUNDERSTORMS EXPECTED TO BECOME MORE WIDESPREAD THIS EVENING ACROSS WEST CENTRAL TEXAS. CEILINGS WILL BECOME MVFR WITH OCCASIONAL IFR IN STORMS. && .PREV DISCUSSION... /ISSUED 306 PM CDT MON MAR 17 2008/ SHORT TERM... STRONG UPPER LEVEL LOW OVER NORTHERN MEXICO WITH SOUTHWEST FLOW OVER TEXAS...300 MB WINDS OF 100 TO 120 KNOTS. DRYLINE LOCATED FROM SWEETWATER TO WEST OF DEL RIO. COLD FRONT LOCATED FROM SOUTHWEST OKLAHOMA INTO THE TEXAS SOUTH PLAINS. TSTMS HAVE DEVELOPED ALONG THE DRYLINE ACROSS THE WESTERN BIG COUNTRY. LOOKS LIKE A BUSY NIGHT AND MAIN UPPER LEVEL STORM SYSTEM LIFTS OUT WITH STRONG DYNAMICS ACROSS WEST CENTRAL TEXAS. ALSO...SURFACE PRESSURE FALLS WILL STALL DRYLINE NEAR A ABILENE TO SONORA LINE. LOW LEVEL JET WILL INCREASE TO 50 TO 60 KNOTS ACROSS MAINLY THE EASTERN HALF OF THE CWFA WITH 500 MB WINDS INCREASING TO CLOSE TO 100 KNOTS. VERY FAVORABLE SHEAR PROFILE SETTING UP ACROSS THE HEARTLAND AND NORTHWEST HILL COUNTRY WITH 0-6KM VALUES OF 60 KNOTS AND 0-1KM VALUES OF AROUND 30 KNOTS. ALSO...CAPE VALUES OF 1000 TO 2000 J/KG WILL PROVIDE PLENTY OF INSTABILITY. SPC DAY1 OUTLOOK HAS A MODERATE RISK ACROSS THE NORTHWEST HILL COUNTRY AND HEARTLAND. SEVERE STORMS A GOOD BET ACROSS MUCH OF THE AREA TONIGHT WITH LARGE HAIL AND DAMAGING WINDS. ALSO...TORNADOES ARE POSSIBLE. INCREASING MOISTURE AND COUPLING OF 300 JET WILL LEAD TO THE POSSIBILITY OF HEAVY RAINFALL...AND THE FLASH FLOOD WATCH ACROSS THE SOUTHEAST PART OF CWFA LOOKS GOOD. UPPER LEVEL SYSTEM LIFTS ACROSS TEXAS ON TUESDAY WITH DEFORMATION ZONE FORMING ACROSS THE CWFA. HAVE LKLY POPS GOING FOR TUESDAY AND CHC POPS FOR TUESDAY NIGHT. LONG TERM... LOOKS LIKE UPPER LEVEL ZONAL FLOW THROUGH THE END OF THE WEEK...AND THEN THE GFS BRINGS ANOTHER FRONT THROUGH BY THIS WEEKEND WITH LITTLE MOISTURE TO WORK WITH. WILL GO WITH A DRY FORECAST WEDNESDAY THROUGH MONDAY. FIRE WEATHER CONCERNS MAY INCREASE ACROSS MAINLY THE WESTERN PART OF THE CWFA FOR THURSDAY AND FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 50 57 37 67 / 60 60 30 0 SAN ANGELO 53 58 38 70 / 60 60 20 0 JUNCTION 54 59 36 71 / 80 60 20 0 && .SJT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BROWN-COLEMAN- CONCHO-KIMBLE-MASON-MCCULLOCH-MENARD-SAN SABA. && 09
Hazardous weather outlook, Mar 17, 2:23 PM CDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 223 PM CDT MON MAR 17 2008 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-181930- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 223 PM CDT MON MAR 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THIS AFTERNOON...A DRYLINE DEVELOPING FROM OZONA TO MERTZON TO SWEETWATER AND HASKELL...WILL BE A FOCUS FOR SEVERE THUNDERSTORMS. THUNDERSTORMS WILL BECOME MORE WIDESPREAD ACROSS WEST CENTRAL TEXAS TONIGHT AS AN UPPER LEVEL STORM SYSTEM APPROACHES. SOME THUNDERSTORMS MAY BE SEVERE...WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS. ALSO TORNADOES WILL BE POSSIBLE. THE GREATEST THREAT WILL BE ALONG AND EAST OF A THROCKMORTON TO BALLINGER TO SONORA LINE. FLOODING IS ALSO POSSIBLE TONIGHT...AS STORMS MOVE NORTHEAST OVER THE PATHS OF PREVIOUS STORMS. A FLASH FLOOD WATCH IS IN EFFECT TONIGHT ALONG AND EAST OF A SONORA... EDEN...COLEMAN LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY AS THE UPPER SYSTEM MOVES OVER WEST CENTRAL TEXAS. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT.
In the hours before
Special weather statement, Mar 17, 10:23 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1023 PM CDT MON MAR 17 2008 TXZ128-180430- CALLAHAN TX- 1023 PM CDT MON MAR 17 2008 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1130 PM CDT FOR CALLAHAN COUNTY... AT 1020 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 9 MILES EAST OF OPLIN...OR ABOUT 17 MILES SOUTH OF BAIRD...MOVING NORTHEAST AT 25 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED OVER BAIRD...MOVING NORTHEAST AT 25 MPH. * THE STRONG THUNDERSTORMS WILL BE NEAR... ADMIRAL BY 1035 PM CDT ATWELL BY 1040 PM CDT PUTNAM BY 1045 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 45 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Local storm report, Mar 17, 11:00 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1100 PM CDT MON MAR 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1059 PM HAIL ELDORADO 30.86N 100.60W
03/17/2008 E1.00 INCH SCHLEICHER TX AMATEUR RADIO
&&
MCLocal storm report, Mar 17, 11:06 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1106 PM CDT MON MAR 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND DMG 6 N BRONTE 31.97N 100.29W
03/17/2008 COKE TX AMATEUR RADIO
POWER LINES WERE BLOWN DOWN.
&&
MCLocal storm report, Mar 17, 11:15 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1115 PM CDT MON MAR 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL CHRISTOVAL 31.19N 100.50W
03/17/2008 E1.00 INCH TOM GREEN TX NWS EMPLOYEE
&&
MCLocal storm report, Mar 17, 11:38 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1138 PM CDT MON MAR 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM HAIL 1 W CHRISTOVAL 31.19N 100.51W
03/17/2008 M0.75 INCH TOM GREEN TX TRAINED SPOTTER
&&
HGUERRERSpecial weather statement, Mar 17, 11:38 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1138 PM CDT MON MAR 17 2008 TXZ113-114-127-128-180545- SHACKELFORD TX-JONES TX-TAYLOR TX-CALLAHAN TX- 1138 PM CDT MON MAR 17 2008 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1245 AM CDT FOR SHACKELFORD...JONES...TAYLOR AND CALLAHAN COUNTIES... AT 1138 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 6 MILES SOUTHWEST OF VIEW...OR ABOUT 18 MILES SOUTHWEST OF ABILENE...MOVING NORTHEAST AT 35 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... VIEW BY 1150 PM CDT DYESS AFB BY 1155 PM CDT TYE BY MIDNIGHT CDT IMPACT AND ABILENE BY 1210 AM CDT HAMBY BY 1220 AM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING FOR WEST CENTRAL TEXAS.
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 7:07 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 38 min |
| Mar 17, 7:17 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Tom Green | 18 min |
| Mar 17, 7:19 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Shackelford | 41 min |
| Mar 17, 7:45 PM CDT | Severe Thunderstorm Warning | SJT | Runnels, Taylor | 30 min |
| Mar 17, 7:46 PM CDT | Tornado Warning | SJT | Coleman, Runnels | 44 min |
| Mar 17, 7:49 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Taylor | 26 min |
| Mar 17, 7:51 PM CDT | Tornado Warning | SJT | Kimble, Mason | 39 min |
| Mar 17, 7:52 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Jones, Shackelford, Throckmorton | 38 min |
| Mar 17, 7:56 PM CDT | Tornado Warning | SJT | Runnels, Taylor | 49 min |
| Mar 17, 8:01 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 29 min |
| Mar 17, 8:06 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Shackelford | 24 min |
| Mar 17, 8:16 PM CDT | Tornado Warning | SJT | Nolan, Taylor | 36 min |
| Mar 17, 8:20 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 25 min |
| Mar 17, 8:20 PM CDT | Severe Thunderstorm Warning | SJT | Runnels | 25 min |
| Mar 17, 8:24 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, Mason | 51 min |
| Mar 17, 8:26 PM CDT | Tornado Warning | SJT | Callahan, Coleman | 49 min |
| Mar 17, 8:27 PM CDT | Severe Thunderstorm Warning | SJT | Haskell | 18 min |
| Mar 17, 8:29 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford, Throckmorton | 31 min |
| Mar 17, 8:38 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Shackelford | 37 min |
| Mar 17, 8:44 PM CDT | Severe Thunderstorm Warning | SJT | Runnels | 46 min |
| Mar 17, 8:47 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Taylor | 28 min |
| Mar 17, 8:56 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch | 21 min |
| Mar 17, 8:59 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford, Throckmorton | 31 min |
| Mar 17, 9:02 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 27 min |
| Mar 17, 9:06 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 39 min |
| Mar 17, 9:12 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 33 min |
| Mar 17, 9:22 PM CDT | Tornado Warning | SJT | Coleman, Runnels | 23 min |
| Mar 17, 9:37 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 38 min |
| Mar 17, 9:38 PM CDT | Tornado Warning | SJT | Coleman | 52 min |
| Mar 17, 10:00 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Irion, Schleicher | 60 min |
| Mar 17, 10:05 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 40 min |
| Mar 17, 10:05 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Sterling | 40 min |
| Mar 17, 10:06 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 54 min |
| Mar 17, 10:12 PM CDT | Tornado Warning | SJT | Coke, Nolan, Runnels | 48 min |
| Mar 17, 10:20 PM CDT | Tornado Warning | SJT | Schleicher, Sutton | 40 min |
| Mar 17, 10:38 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 52 min |
| Mar 17, 10:43 PM CDT | Tornado Warning | SJT | Irion, Sterling, Tom Green | 47 min |
| Mar 17, 10:52 PM CDT | Tornado Warning | SJT | Schleicher | 23 min |
| Mar 17, 10:59 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 46 min |
| Mar 17, 10:59 PM CDT | Tornado Warning | SJT | Crockett, Sutton | 46 min |
| Mar 17, 11:16 PM CDT | Tornado Warning | SJT | Schleicher, Tom Green | 44 min |
| Mar 17, 11:24 PM CDT | Severe Thunderstorm Warning | SJT | Schleicher | 51 min |
| Mar 17, 11:26 PM CDT | Flash Flood Warning | SJT | Coke, Crockett, Irion, Schleicher, Sutton, Tom Green | 2 hr |
| Mar 17, 11:26 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Irion, Runnels, Tom Green | 64 min |
| Mar 17, 11:42 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Tom Green | 38 min |
| Mar 17, 11:49 PM CDT | Severe Thunderstorm Warning | SJT | Schleicher, Tom Green | 41 min |
| Mar 18, 12:13 AM CDT | Severe Thunderstorm Warning | SJT | Runnels, Taylor | 62 min |
| Mar 18, 12:23 AM CDT | Severe Thunderstorm Warning | SJT | Schleicher, Tom Green | 52 min |
| Mar 18, 12:57 AM CDT | Tornado Warning | SJT | Sutton | 48 min |
| Mar 18, 1:25 AM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 35 min |
| Mar 18, 1:32 AM CDT | Tornado Warning | SJT | Schleicher, Sutton | 24 min |
| Mar 18, 1:38 AM CDT | Flash Flood Warning | SJT | Crockett, Schleicher, Sutton | 6 hr |
| Mar 18, 2:32 AM CDT | Tornado Warning | SJT | Kimble, Sutton | 28 min |
| Mar 18, 2:58 AM CDT | Tornado Warning | SJT | Kimble | 32 min |
| Mar 18, 3:25 AM CDT | Tornado Warning | SJT | Menard | 35 min |
| Mar 18, 3:53 AM CDT | Tornado Warning | SJT | Concho, McCulloch, Menard | 52 min |
| Mar 18, 5:01 AM CDT | Tornado Warning | SJT | McCulloch | 29 min |
Nearby
Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.